Alert archive / Oklahoma / Severe Thunderstorm Warnings in 1994
Severe Thunderstorm Warning 211, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 26, 1994, 8:14 PM CDT for Love County, Oklahoma. It was in force for 46 min.
The area
The counties it named.
The facts
- Issued
- Apr 26, 1994, 8:14 PM CDT (01:14 UTC)
- Expired
- Apr 26, 1994, 9:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Norman, OK
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
County Love County, OK
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 602 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1649 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:14 PM CDT, 4 hours earlier.
Area forecast discussion, Apr 26, 4:14 PM CDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OKLAHOMA CITY OKLAHOMA 400 PM CDT TUE APR 26 1994 AT 18Z WV IMAGERY INDCD SMALL IMPULSE MOVG OVR ELP ASSOC WITH RRQUAD OF JET. VERT MOTION AHEAD OF THIS SYS HELPED PRODUCE TORNADIC TRW IN N TX AND SRN OK ZNS ALG DRYLINE. NGM TRACKS THIS SYS BEST THRU 12Z WED. MODELS GENERALLY AGREE ON BRINGING STGR UA SYS OVR FA WED AFTN AND NITE ALG WITH CDFNT. EXPECT SFC LOW TO FORM IN SRN TX PNHNDL AND ALLOW CDFNT TO WORK INTO NRN ZNS TONITE AFTER MIDNITE MUCH LIKE ETA FCST. SFC WIND WILL BACK AHD OF THE LOW AND BRING MSTR BACK INTO WRN PTNS OF OK AND N TX. SHWRS AND TRW PSBL TONITE W/SMALL UA SYS BUT MORE LIKELY ON WED ALG CDFNT. CONSIDERING TEMPS IN UPPER 30S AND LOWER 40S IN CNTRL PLNS THIS AFTN...WL BE GOING ON THE COOL SIDE OF MOS FOR THOSE AREAS BHND FRONT. IT WILL BE WARM AHD OF THE FRONT HOWEVER. IN EXTNDD PD...LOOKS COOL AND DAMP ON FRI THEN ANOTHER CHC FOR RW ON SUN. FCSTID=#22/BT HBR 56 78 55 65 / 20 40 20 0 OKC 56 75 55 65 / 20 40 60 0 SPS 60 83 58 73 / 20 40 20 0 GAG 48 63 48 61 / 20 30 30 0 PNC 50 68 51 61 / 20 30 30 0 DUA 65 85 60 80 / 80 50 60 0 .OKC...NONE. .jTX...NONE.
In the hours before
Local storm report, Apr 26, 6:21 PM CDT, 1 hour 53 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OKLAHOMA CITY OK
620 PM CDT TUE APR 26 1994
TIME COUNTY LOCATION/EVENT
1220 PM JEFFERSON GOLFBALL SIZE HAIL 9S OF RINGLING
1230 PM ARCHER QUARTER SIZE HAIL 10 ESE OF
MEGARGEL
1250 PM CARTER QUARTER SIZE HAIL IN LONE GROVE
1255 PM CARTER 2-INCH DIAMETER HAIL IN LONE
GROVE
146 PM E. ARCHER BASEBALL SIZE HAIL IN WINDTHORST
230 PM COAL NICKEL SIZE HAIL IN CONNERVILLE
330 PM COAL DIME SIZE HAIL IN ONLEY
400 PM LOVE GOLFBALL SIZE HAIL IN
THACKERVILLE
510 PM MARSHALL QUARTER SIZE HAIL IN WILLIS
534 PM BRYAN NICKEL SIZE HAIL 2W OF CARTWRIGHT
555 PM BRYAN DIME SIZE HAIL 2.5S OF COLBERT
603 PM BRYAN NICKEL SIZE HAIL 3W OF ACHILLE
SARDIS LAKE
&
MTLocal storm report, Apr 26, 6:41 PM CDT, 1 hour 33 minutes before
LOCAL STORM REPORT...DELAYED REPORTS
NATIONAL WEATHER SERVICE OKLAHOMA CITY OK
640 PM CDT TUE APR 26 1994
TIME /DATE COUNTY LOCATION/EVENT
700 PM/25TH PUSHMATAHA PORCH BLOWN DOWN, DAMAGE TO
SATELLITE, AND ROOF DAMAGE TO A
HOUSES IN TUSKAHOMA
1040AM/26TH KIOWA DIME SIZE HAIL 10NE OF COOPERTON
1100AM/26TH COjMANCHE DIME SIZE HAIL 9NW OF CACHE
1210PM/26TH WASHITA DIME SIZE HAIL NEAR COLONY
MTLocal storm report, Apr 26, 6:44 PM CDT, 1 hour 30 minutes before
LOCAL STORM REPORT...DELAYED REPORTS...CORRECTED FOR KIOWA COUNTY
NATIONAL WEATHER SERVICE OKLAHOMA CITY OK
640 PM CDT TUE APR 26 1994
TIME /DATE COUNTY LOCATION/EVENT
700 PM/25TH PUSHMATAHA PORCH BLOWN DOWN, DAMAGE TO
SATELLITE, AND ROOF DAMAGE TO A
HOUSES IN TUSKAHOMA
1040AM/25TH KIOWA DIME SIZE HAIL 10NE OF CzOOPERTON
1100AM/26TH COMANCHE DIME SIZE HAIL 9NW OF CACHE
1210PM/26TH WASHITA DIME SIZE HAIL NEAR COLONY
MTLocal storm report, Apr 26, 7:03 PM CDT, 1 hour 11 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OKLAHOMA CITY OK
700 PM CDT TUE APR 26 1994
TIME COUNTY LOCATION/EVENT
620 PM BRYAN CONFIRMED TORNADO THROUGH
WADE...1-2 MILES LONG...WITH A
TRAILER HOUSE DAMAGED.
ALSO...POSSIBLE TORNADO DAMAGE
IN ACHILLE AND UTICA...AND
BASEBALL SIZE HAIL IN KEMP.
MTLocal storm report, Apr 26, 8:00 PM CDT, 14 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OKLAHOMA CITY OK
800 PM CDT TUE APR 26 1994
CORRECTED FOR TIME OF OCCURRENCE
TIME COUNTY LOCATION/EVENT
635 PM BRYAN CONFIRMED TORNADO THROUGH
WADE...1-2 MILES LONG...WITH A
TRAILER HOUSE DAMAGED. TREES DOWN
POWER LINES DOWN...HOUSE DAMAGEtD.
ALSO...POSSIBLE TORNADO DAMAGE
IN ACHILLE AND UTICA...AND
BASEBALL SIZE HAIL IN KEMP.
CWSpecial weather statement, Apr 26, 8:03 PM CDT, 11 minutes before
OKZ026>032-039-040-042-270200-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OKLAHOMA CITY OK
800 PM CDT TUE APR 26 1994
TORNADO WATCH NUMBER 127 THAT WAS IN EFFECT UNTIL 10 PM HAS BEEN
CANCELLED FOR THE FOLLOWING COUNTIES IN OKLAHOMA...
LINCOLN...GRADY...MCLAIN...CLEVELAND...POTTAWATOMIE...SEMINOLE
HUGHES...STEPHENS...GARVIN...AND PONTOTOC.
SEVERE THUNDERSTORMS AND TORNADOES ARE NO LONGER EXPECTED IN THESE
COUNTIES THIS EVENING. TORNADO WATCH NUMBER 127 CONTINUES IN EFFECT
UNTIL 10 PM FOR THE FOLLOWING COUNTIES...
JEFFERSON...CARTER...MURRAY...JOHNSTON...COAL...ATOKA...AND
PUSHMATAHA.
TORNADO WATCH NUMBER 130 VALID UNTIL 1 AM CONTINUES IN EFFECT FOR THE
FzOLLOWING COUNTIES...
LOVE...MARSHALL...BRYAN...AND CHOCTAW.
BSCThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:21 PM CDT | Severe Thunderstorm Warning | OUN | Choctaw | 54 min |
| Apr 26, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Love | 51 min |
| Apr 26, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 63 min |
| Apr 26, 8:30 PM CDT | Flash Flood Warning | OUN | Bryan | 4 hr |
| Apr 26, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Marshall | 44 min |
| Apr 26, 8:54 PM CDT | Severe Thunderstorm Warning | OUN | Love | 66 min |
| Apr 26, 9:14 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Choctaw | 46 min |
| Apr 26, 9:15 PM CDT | Severe Thunderstorm Warning | OUN | Marshall | 45 min |
| Apr 26, 10:02 PM CDT | Severe Thunderstorm Warning | OUN | Marshall | 43 min |
| Apr 26, 10:09 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 36 min |
| Apr 26, 10:25 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 50 min |
| Apr 26, 10:30 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 45 min |
| Apr 26, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Johnston, Marshall | 60 min |
| Apr 26, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Pushmataha | 68 min |
| Apr 26, 10:58 PM CDT | Tornado Warning | OUN | Atoka | 32 min |
| Apr 26, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 64 min |
| Apr 26, 11:22 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 38 min |
| Apr 26, 11:42 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 48 min |
| Apr 26, 11:53 PM CDT | Severe Thunderstorm Warning | OUN | Pushmataha | 52 min |
| Apr 26, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 63 min |
| Apr 27, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Stephens | 63 min |
| Apr 27, 7:45 AM CDT | Severe Thunderstorm Warning | OUN | Jackson | 45 min |
| Apr 27, 8:08 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 52 min |
| Apr 27, 8:20 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa | 40 min |
| Apr 27, 8:42 AM CDT | Severe Thunderstorm Warning | OUN | Caddo | 48 min |
| Apr 27, 8:55 AM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 35 min |
| Apr 27, 8:55 AM CDT | Severe Thunderstorm Warning | OUN | Comanche | 50 min |
| Apr 27, 9:54 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 51 min |
| Apr 27, 10:07 AM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 53 min |
| Apr 27, 10:29 AM CDT | Severe Thunderstorm Warning | OUN | Canadian | 31 min |
| Apr 27, 10:45 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 45 min |
| Apr 27, 10:55 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 50 min |
| Apr 27, 11:17 AM CDT | Severe Thunderstorm Warning | OUN | Custer | 43 min |
| Apr 27, 11:19 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan | 41 min |
| Apr 27, 11:29 AM CDT | Severe Thunderstorm Warning | OUN | Noble | 61 min |
| Apr 27, 11:32 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 58 min |
| Apr 27, 11:41 AM CDT | Severe Thunderstorm Warning | OUN | Dewey | 49 min |
| Apr 27, 12:10 PM CDT | Tornado Warning | OUN | Atoka | 50 min |
| Apr 27, 12:24 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Major | 51 min |
| Apr 27, 12:31 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 44 min |
| Apr 27, 12:47 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 43 min |
| Apr 27, 12:48 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 57 min |
| Apr 27, 1:17 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 43 min |
| Apr 27, 1:54 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 51 min |
| Apr 27, 4:14 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 46 min |
| Apr 27, 4:53 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 52 min |
| Apr 27, 4:56 PM CDT | Severe Thunderstorm Warning | OUN | Major | 49 min |
| Apr 27, 5:07 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 53 min |
| Apr 27, 5:21 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa | 39 min |
| Apr 27, 5:37 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 38 min |
| Apr 27, 5:47 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer | 43 min |
| Apr 27, 5:51 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 39 min |
| Apr 27, 6:00 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 45 min |
| Apr 27, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 49 min |
| Apr 27, 6:30 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 45 min |
| Apr 27, 6:44 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 46 min |
| Apr 27, 6:59 AM CDT | Severe Thunderstorm Warning | OUN | Foard | 46 min |
| Apr 27, 7:16 AM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 44 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 1994Every severe thunderstorm warning in 1994
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.